Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Side effect of Atocor F

GM I am 35 years old and a person who doing regular exercises.but unfortunately when i checked my blood it seems that my triglycerides are more than 2oomg and Respected Dr. told me to take Atocor F on daily basis.My query is why this Triglyceride is high.Anothor one important question is after taking few days Atocor F I am feeling Itching in both palms and under my foots too is this is any thing related to Atocor. Thanks Mr.Praveen Mishra
Asked On : Tue, 18 Jan 2011
Answers:  7 Views:  1501
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
hi sreeraj


welcome to HealthMgic forum


rise of triglycerides sometime related to unhealthy food habits,taking excess calories.fatty food etc


balanced diet should be followed


some times the rise of triglycerides is idiopathic and familial some times the medicine cause cholestatic effect on liver giving rise to rise in serum bilirubin and other enzymes


please get in touch with your doctor and get a liver function tests


wish you good health


Answered: Tue, 18 Jan 2011
I find this answer helpful
  User's Response
thanks for your advice.but my prior question is itching both palms and unde foots.Is this is any thing related to Atocor F.....
Answered: Tue, 18 Jan 2011
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
itching after this medicine may be related
Answered: Tue, 18 Jan 2011
I find this answer helpful
  User's Response
atocor E and atocor F is the same composition.
Answered: Wed, 16 Mar 2011
  Anonymous's Response
Triglycerides become high if the intake of Carbohydrates is high. Just reduce intake of carbohydrates and the problem will be solved. Avoid fried potatoes, sugar, etc
Answered: Sat, 9 Apr 2011
  Anonymous's Response
After taking atocor for ten days or more go for a liver test called LFT's , simple blood test, this will tell you if atocor is having any side affect on your lliver or not
regards
Imran Hasnee
www.occultmystery.com
Answered: Tue, 3 May 2011
  User's Response
After taking atocor for ten days or more go for a liver test called LFT's , simple blood test, this will tell you if atocor is having any side affect on your liver or not
regards
Imran Hasnee
www.occultmystery.com
Answered: Tue, 3 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions